Alert archive / Alabama / River Flood Warnings in 2014

River Flood Warning 22, NWS Birmingham, AL

April 7, 2014Dallas County, Alabama

NWS Birmingham, AL issued this river flood warning at Apr 7, 2014, 10:13 AM CDT for Dallas County, Alabama. It took effect at Apr 9, 2014, 10:00 AM CDT. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2014, 10:13 AM CDT (15:13 UTC)
In effect from
Apr 9, 2014, 10:00 AM CDT
Expired
Apr 11, 2014, 8:25 PM CDT
In force
58 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

County Dallas County, AL

The radar

The Birmingham radar (KBMX), 99 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Alabama River at Selma (SELA1). The gauge peaked at 46.80 ft at Apr 10, 2014, 5:00 PM CDT.

actionminormoderate20304004/0704/0804/0904/1004/1104/1204/13
Action stage
30 ft
Minor stage
45 ft
Moderate stage
48 ft
Major stage
52 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02423000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 7, 9:54 AM CDT, 19 minutes earlier.

Area forecast discussion, Apr 7, 9:54 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
954 AM CDT MON APR 7 2014

.UPDATE...
TO CANCEL THE FLASH FLOOD WATCH.

&&

.DISCUSSION...

WE HAVE CLEARED ALL COUNTIES FROM THE TORNADO WATCH AND FLASH
FLOOD WATCH. GOOD NEWS IS THE RAIN IS COMING TO AN END. BUT
FLOODING CONTINUES ACROSS MUCH OF THE AREA...AND HAVE AREAL FLOOD
WARNINGS FOR MOST OF OUR AREA FOR AT THE NEXT HOUR OR TWO. LOTS OF
RIVERS IN FLOOD AS WELL. PLEASE REFER TO OUR WEBSITE FOR THE
LATEST INFORMATION ON RIVER STAGES ACROSS CENTRAL ALABAMA. WILL DO
A MORNING UPDATE IN THE NEXT HOUR TO LOOK AT TEMPS AND POPS FOR
TODAY AND TONIGHT.

77/GLEASON

&&

.AVIATION...
12Z TAF DISCUSSION.

KTOI AND KMGM WILL CONTINUE TO HAVE ISSUES WITH THUNDERSTORMS
CAUSING GUSTY WINDS AND REDUCING VIS THROUGH 14-15Z. MVFR AND IFR
CIGS AND SHOWERS COULD IMPACT AREAS TO THE NORTHWEST NEAR KBHM
BEFORE A FRONT PUSHES THROUGH LATE THIS MORNING INTO THE EARLY
AFTERNOON. VFR SHOULD CONDITIONS SHOULD RETURN BY 00Z AS WINDS
SHIFT TO THE WEST-NORTHWEST BEHIND THE FRONT.

87/GRANTHAM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 7, 9:55 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
955 AM CDT MON APR 7 2014

ALZ011>015-017>050-081500-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
955 AM CDT MON APR 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD RESIDUAL RUNOFF WILL PRODUCE AREAL AND RIVER FLOODING
THROUGH TONIGHT. REPORTED RAINFALL AMOUNTS OF 3 TO 5 INCHES WITH
SOME TOTALS AS HIGH AS 8 INCHES HAVE OCCURRED ACROSS CENTRAL ALABAMA.
MANY CREEKS AND STREAMS REMAIN ABOVE BANKFULL AND SEVERAL ROADWAYS
REMAIN IMPASSABLE. RIVER FLOODING IS ALSO ANTICIPATED AS THE
RUNOFF HITS THE MAIN-STEM RIVERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RISES ALONG AREA RIVERS IN CENTRAL ALABAMA ARE OCCURRING AND WILL
CONTINUE THROUGH FRIDAY. SOME LOCATIONS MAY REACH MODERATE
FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THROUGH THIS EVENING FOR FLOODING ISSUES.

In the hours before

Local storm report, Apr 7, 7:03 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      PELL CITY               33.56N 86.27W
04/07/2014                   ST. CLAIR          AL   911 CALL CENTER

            NUMEROUS ROADS ARE IMPASSABLE IN AND AROUND PELL CITY.

&&

HA
Local storm report, Apr 7, 8:51 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
851 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            NEW SITE                33.04N 85.78W
04/07/2014                   TALLAPOOSA         AL   EMERGENCY MNGR

            3 TO 4 INCHES OF RAINFALL CAUSED RISES ON AREA STREAMS
            AND WASHED OUT MANY CULVERTS. SEVERAL ROADS ARE
            IMPASSABLE, INCLUDING PORTIONS OF SIMPSON ROAD, BROWN RD,
            AND GOLDVILLE CUTOFF WEST. WATER IN CREEK IS UP TO BRIDGE
            LEVEL ON SIMPSON ROAD.

&&

HA
Local storm report, Apr 7, 8:52 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
852 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     TSTM WND DMG     PINE LEVEL              32.07N 86.06W
04/07/2014                   MONTGOMERY         AL   EMERGENCY MNGR

            MULTIPLE TRESS DOWN ACROSS PIKE COUNTY.

&&

HA
Local storm report, Apr 7, 8:57 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
857 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLOOD            3 SSE ENTERPRISE        32.69N 86.60W
04/07/2014                   AUTAUGA            AL   EMERGENCY MNGR

            UP TO 5 INCHES OF RAIN FELL ACROSS AUTAUGA COUNTY,
            RESULTING IN NUMEROUS ROADS BECOMING IMPASSABLE,
            INCLUDING PORTIONS OF COUNTY ROAD 24 NEAR COUNTY ROAD 21,
            COUNTY ROAD 32 BETWEEN COUNTY ROAD 65 AND COUNTY ROAD
            123, AND COUNTY ROAD 67. REPORTS INDICATED ROADWAYS HAD
            UP TO 6 INCHES OF FLOWING WATER ACROSS THEM.

&&

HA
Local storm report, Apr 7, 9:04 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
904 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             MYRTLEWOOD              32.25N 87.95W
04/06/2014  M0.75 INCH       MARENGO            AL   EMERGENCY MNGR

            HAIL UP TO PENNY SIZE FELL IN MYRTLEWOOD.

0855 PM     TSTM WND DMG     ALICEVILLE              33.13N 88.16W
04/06/2014                   PICKENS            AL   EMERGENCY MNGR

            STRONG WINDS DOWNED SEVERAL LARGE TREES ALONG THE ROAD
            FROM ALICEVILLE TO CARROLTON. BEGINNING TIME BASED ON
            RADAR.

0924 PM     TSTM WND DMG     BUHL                    33.26N 87.75W
04/06/2014                   TUSCALOOSA         AL   FIRE DEPT/RESCUE

            TREES AND POWER LINE DOWN ALL ALONG US 82 NEAR BUHL. ALSO
            A TREE FELL ON A MOBILE HOME JUST OFF HWY 140.

0115 AM     FLASH FLOOD      ALABASTER               33.25N 86.82W
04/07/2014                   SHELBY             AL   NWS EMPLOYEE

            PORTIONS OF 1ST AVE IN ALABASTER ARE CLOSED WITH UP TO 12
            INCHES OF WATER OVER THE ROADWAY. BUCK CREEK IS AT
            BANKFULL AND WILL BEGIN COMING OUT OF ITS BANKS SOON.

0237 AM     FLASH FLOOD      INDIAN SPRINGS VILLAGE  33.36N 86.75W
04/07/2014                   SHELBY             AL   AMATEUR RADIO

            AT LEAST 10 INCHES OF FAST MOVING WATER FLOWING ACROSS
            INDIAN TRAIL ROAD AT HIGHWAY 119 IN INDIAN SPRINGS

0245 AM     FLASH FLOOD      PELHAM                  33.30N 86.79W
04/07/2014                   SHELBY             AL   PUBLIC

            FLOODING AND LANE CLOSURES ALONG HWY 31...NUMEROUS OTHER
            ROADS ARE IMPASSABLE. WATERS RISING AROUND BELLE VISTA
            MOBILE HOME PARK. REPORTED VIA SOCIAL MEDIA.

0300 AM     FLASH FLOOD      ALABASTER               33.25N 86.82W
04/07/2014                   SHELBY             AL   NWS EMPLOYEE

            BUCK CREEK HAS RISEN ABOVE BANK FULL. WATERS APPROACHING
            6TH AVE.

0300 AM     FLASH FLOOD      ALABASTER               33.25N 86.82W
04/07/2014                   SHELBY             AL   PUBLIC

            PORTIONS OF HWY 31 ARE IMPASSABLE, INCLUDING LANES NEAR
            THE HOSPITAL. BUSINESS PARKING LOTS ALONG HWY 31 FLOODED
            WITH VEHICLES PARTIALLY UNDER WATER.

0315 AM     FLASH FLOOD      2 NE BIRMINGHAM         33.55N 86.78W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            FLOODING AT TALLAPOOSA ST AT I-20/59, NEAR VILLAGE CREEK.

0315 AM     FLASH FLOOD      TARRANT                 33.59N 86.77W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            SPRINGDALE RD DOWN TO ONE LANE DUE TO WATER RISING ABOVE
            BANK FULL AT VILLAGE CREEK.

0330 AM     FLASH FLOOD      5 ESE HOOVER            33.36N 86.73W
04/07/2014                   SHELBY             AL   LAW ENFORCEMENT

            MOBILE HOME PARK ON HWY 119 SURROUNDED BY RISING WATER.
            RESIDENTS ARE BEING EVACUATED.

0330 AM     FLASH FLOOD      PELL CITY               33.56N 86.27W
04/07/2014                   ST. CLAIR          AL   911 CALL CENTER

            NUMEROUS ROADS ARE IMPASSABLE IN AND AROUND PELL CITY.

0345 AM     FLASH FLOOD      BIRMINGHAM              33.53N 86.80W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            FIVE MILE RD AT HUFFMAN RD IS BARRICADED. AVE V IN
            SOUTHPARK IS BARRICADED.

0400 AM     FLASH FLOOD      HOMEWOOD                33.46N 86.81W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            EVACUATIONS AND WATER RESCUES ONGOING AT LAKESHORE GARDEN
            APTS. WATER GETTING INTO GROUND FLOOR APTS.

0400 AM     FLASH FLOOD      TARRANT                 33.59N 86.77W
04/07/2014                   JEFFERSON          AL   911 CALL CENTER

            SEVERAL ROADS CLOSED IN TARRANT DUE TO VILLAGE CREEK
            RISING ABOVE BANK FULL, INCLUDING ALABAMA ST, MISSISSIPPI
            ST

0400 AM     FLASH FLOOD      PINSON                  33.69N 86.68W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            PORTIONS OF PINSON VALLEY PARKWAY ARE IMPASSABLE DUE TO
            STREET FLOODING

0407 AM     FLASH FLOOD      WEDOWEE                 33.31N 85.49W
04/07/2014                   RANDOLPH           AL   EMERGENCY MNGR

            WATER 2 FT DEEP ON 1ST ST AND 5TH ST. MOBILE HOME
            EVACUATED ON 5TH ST DUE TO FLOOD WATERS.

0420 AM     FLASH FLOOD      VESTAVIA HILLS          33.43N 86.79W
04/07/2014                   JEFFERSON          AL   AMATEUR RADIO

            INTERSECTION OF HWY 31 AT COLUMBIANA RD, NEAR I-65 IS
            IMPASSABLE.

0440 AM     FLASH FLOOD      IRONDALE                33.54N 86.71W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            WATER RESCUES OCCURING ALONG SHADES CREEK IN IRONDALE.

0523 AM     FLASH FLOOD      OXFORD                  33.60N 85.83W
04/07/2014                   CALHOUN            AL   EMERGENCY MNGR

            SCATTERED REPORTS OF STREET FLOODING IN OXFORD AND ALONG
            MITCHELLEVILLE RD IN OHATCHEE.

0540 AM     TSTM WND GST     WETUMPKA                32.54N 86.20W
04/07/2014  E0.00 MPH        ELMORE             AL   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN ACROSS COUNTY BLOCKING ROADWAYS,
            INCLUDING IN THE COMMUNITIES OF LIGHTWOOD, OWENS ROAD,
            AND MILLPORT. COMBINATION OF NON SEVERE GUSTY WINDS AND
            WET GROUND CONDITIONS LIKELY THE CAUSE.

0540 AM     FLASH FLOOD      HOMEWOOD                33.46N 86.81W
04/07/2014                   JEFFERSON          AL   PUBLIC

            WATER RESCUES CONTINUE IN HOMEWOOD. REPORTED VIA SOCIAL
            MEDIA.

0700 AM     FLOOD            NEW SITE                33.04N 85.78W
04/07/2014                   TALLAPOOSA         AL   EMERGENCY MNGR

            3 TO 4 INCHES OF RAINFALL CAUSED RISES ON AREA STREAMS
            AND WASHED OUT MANY CULVERTS. SEVERAL ROADS ARE
            IMPASSABLE, INCLUDING PORTIONS OF SIMPSON ROAD, BRANDON
            RD, COWS PEN WEST, AND PATE RD. WATER IN CREEK IS UP TO
            BRIDGE LEVEL ON SIMPSON ROAD.

0718 AM     NON-TSTM WND DMG REELTOWN                32.60N 85.81W
04/07/2014                   TALLAPOOSA         AL   EMERGENCY MNGR

            TREES DOWN NEAR REELTOWN DUE TO SUB-SEVERE WINDS AND WET
            GROUND CONDITIONS.

0745 AM     TSTM WND DMG     BRUNDIDGE               31.72N 85.82W
04/07/2014                   PIKE               AL   EMERGENCY MNGR

            MULTIPLE TRESS DOWN ACROSS PIKE COUNTY.

0815 AM     FLOOD            3 SSE ENTERPRISE        32.69N 86.60W
04/07/2014                   AUTAUGA            AL   EMERGENCY MNGR

            UP TO 5 INCHES OF RAIN FELL ACROSS AUTAUGA COUNTY,
            RESULTING IN NUMEROUS ROADS BECOMING IMPASSABLE,
            INCLUDING PORTIONS OF COUNTY ROAD 24 NEAR COUNTY ROAD 21,
            COUNTY ROAD 32 BETWEEN COUNTY ROAD 65 AND COUNTY ROAD
            123, AND COUNTY ROAD 67. REPORTS INDICATED ROADWAYS HAD
            UP TO 6 INCHES OF FLOWING WATER ACROSS THEM.

&&

HA
Local storm report, Apr 7, 9:15 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
915 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND GST     WETUMPKA                32.54N 86.20W
04/07/2014  E0.00 MPH        ELMORE             AL   EMERGENCY MNGR

            *** 1 INJ *** SEVERAL LARGE TREES DOWN ACROSS COUNTY
            BLOCKING ROADWAYS, INCLUDING IN THE COMMUNITIES OF
            LIGHTWOOD, OWENS ROAD, AND MILLBROOK. COMBINATION OF
            SUB-SEVERE GUSTY WINDS AND WET GROUND CONDITIONS LIKELY
            THE CAUSE. 1 INJ IN MILLBROOK WHEN TREE FELL ON VEHICLE.

&&

HA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:38 PM CDTSpecial Weather StatementBMXMontgomery52 min
Apr 6, 8:30 PM CDTSpecial Weather StatementBMXPickens45 min
Apr 6, 8:42 PM CDTSevere Thunderstorm WarningBMXPickens48 min
Apr 6, 9:07 PM CDTSevere Thunderstorm WarningBMXTuscaloosa53 min
Apr 6, 9:51 PM CDTSpecial Weather StatementBMXJefferson39 min
Apr 6, 10:31 PM CDTFlash Flood WarningBMXGreene, Pickens, Sumter, Tuscaloosa6 hr
Apr 6, 10:52 PM CDTSpecial Weather StatementBMXBlount, Jefferson38 min
Apr 6, 11:23 PM CDTFlash Flood WarningBMXFayette, Jefferson, Lamar, Walker6 hr
Apr 7, 12:58 AM CDTFlash Flood WarningBMXBibb, Calhoun, Hale, St. Clair, Shelby, Talladega6 hr
Apr 7, 1:59 AM CDTAreal Flood AdvisoryBMXBlount, Cherokee, Etowah6 hr
Apr 7, 2:27 AM CDTRiver Flood WarningBMXJefferson21 hr
Apr 7, 2:36 AM CDTRiver Flood WarningBMXJefferson15 hr
Apr 7, 3:01 AM CDTTornado WarningBMXBibb, Perry29 min
Apr 7, 3:13 AM CDTTornado WarningBMXDallas32 min
Apr 7, 3:25 AM CDTFlash Flood WarningBMXClay, Cleburne, Randolph6 hr
Apr 7, 4:29 AM CDTFlash Flood Warning EmergencyBMXBibb, Jefferson, Shelby3 hr
Apr 7, 5:07 AM CDTSevere Thunderstorm WarningBMXLowndes38 min
Apr 7, 5:24 AM CDTAreal Flood AdvisoryBMXChilton, Coosa, Tallapoosa111 min
Apr 7, 5:30 AM CDTSevere Thunderstorm WarningBMXMontgomery45 min
Apr 7, 6:48 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa28 hr
Apr 7, 7:21 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Chambers, Dallas, Elmore, Lee and 5 more3 hr
Apr 7, 7:22 AM CDTAreal Flood WarningBMXCoosa, Tallapoosa3 hr
Apr 7, 7:31 AM CDTAreal Flood WarningBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 3 more3 hr
Apr 7, 7:36 AM CDTSevere Thunderstorm WarningBMXPike39 min
Apr 7, 7:41 AM CDTFlash Flood WarningBMXBullock, Chambers, Lee, Macon, Montgomery3 hr
Apr 7, 7:53 AM CDTAreal Flood WarningBMXLamar24 hr
Apr 7, 7:54 AM CDTAreal Flood WarningBMXBibb, Fayette, Jefferson, Pickens, Shelby, Tuscaloosa and 1 more7 hr
Apr 7, 8:09 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon66 min
Apr 7, 8:26 AM CDTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega50 hr
Apr 7, 8:31 AM CDTAreal Flood WarningBMXAutauga, Chilton, Dallas, Elmore, Lowndes6 hr
Apr 7, 8:32 AM CDTSevere Thunderstorm WarningBMXLee, Russell58 min
Apr 7, 8:38 AM CDTSevere Thunderstorm WarningBMXBarbour52 min
Apr 7, 9:00 AM CDTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa71 hr
Apr 7, 9:14 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa65 hr
Apr 7, 10:13 AM CDTRiver Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery5 days
Apr 7, 10:13 AM CDTRiver Flood WarningBMXAutauga, Dallas, Lowndes4 days
Apr 7, 10:28 AM CDTRiver Flood WarningBMXDallas, Perry5 days
Apr 7, 10:31 AM CDTRiver Flood WarningBMXElmore, Montgomery4 days
Apr 7, 11:22 AM CDTAreal Flood WarningBMXBlount, Calhoun, Chambers, Clay, Coosa, Etowah and 4 more4 hr
Apr 7, 11:27 AM CDTAreal Flood WarningBMXBarbour, Bullock, Lee, Macon, Montgomery, Pike and 2 more4 hr
Apr 7, 2:47 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker44 hr

Nearby

River Flood Warnings in Alabama, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.